Where does the noded erythema come from
A nodal erythema is a skin reaction consisting of inflammatory, painful, nodal damage, usually located on the front of the lower extremities. A nodal erythema may be a symptom of various diseases, but about a third of cases the reason to establish the establishment and the noded erythema is considered as an independent disease.
Possible causes of noded erythema:
- Reception of some drugs (for example, oral contraceptives);
- autoimmune diseases (for example, systemic red lupus, rheumatoid arthritis and others.);
- Infectious diseases (tuberculosis, streptococcal infections and others.);
- Chronic inflammatory diseases of the intestines (ulcerative colitis, Crohn's disease, etc.);
- tumor diseases (including blood);
Journal Erythema does not always require medical intervention. Sometimes you can cope with this illness and on your own. So, with nodular erythene will help the reception of non-steroidal anti-inflammatory funds. These drugs will facilitate the symptoms. You can use them independently.
Also patient at home can perform the following recommendations:
- keep legs in a raised position;
- use special elastic bandages, stockings;
- Apply compresses on affected by noded erythey skin.
Very often there are enough such measures, and after 10 days of red and pain pass.
However, if independent treatment does not help, or painful rashes on the skin appeared after a while again, it is necessary to consult a doctor. It is the doctor who can establish the cause of nodescent erythema and choose the appropriate treatment.
Conducting treatment of noded erythema at home, frequent errors of self-treatment should avoid. So, remember:
- Do not independently use hormonal ointments, especially for a long time;
- in the ineffectiveness of nonsteroidal anti-inflammatory drugs, especially for a long time, it is necessary to refer to the doctor;
- It is not recommended to independently use various vegetable and homeopathic preparations;
- Be sure to stop the impact of the reasons that caused a nodal erythym (drugs, hormonal contraceptives).
In the event of noded erythema, it may be necessary to assist such professionals:
- general practitioner (family doctor) or therapist;
- infectious system;